Volume 18, issue 2 (2018)

Download this article
Download this article For screen
For printing
Recent Issues

Volume 19
Issue 6, 2677–3215
Issue 5, 2151–2676
Issue 4, 1619–2150
Issue 3, 1079–1618
Issue 2, 533–1078
Issue 1, 1–532

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

Author Index
The Journal
About the Journal
Editorial Board
Subscriptions
Editorial Interests
Editorial Procedure
Submission Guidelines
Submission Page
Ethics Statement
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
To Appear
 
Other MSP Journals
This article is available for purchase or by subscription. See below.
Quasi-invariant measures for some amenable groups acting on the line

Nancy Guelman and Cristóbal Rivas

Algebraic & Geometric Topology 18 (2018) 1067–1076
Abstract

We show that if G is a solvable group acting on the line and if there is T G having no fixed points, then there is a Radon measure μ on the line quasi-invariant under G. In fact, our method allows for the same conclusion for G inside a class of groups that is closed under extensions and contains all solvable groups and all groups of subexponential growth.

PDF Access Denied

However, your active subscription may be available on Project Euclid at
https://projecteuclid.org/agt

We have not been able to recognize your IP address 18.210.28.227 as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

Keywords
quasi-invariant measure, subexponential growth, amenable group, semiconjugacy
Mathematical Subject Classification 2010
Primary: 20F16, 28D15, 37C85, 57S25
References
Publication
Received: 23 March 2017
Revised: 11 December 2017
Accepted: 21 December 2017
Published: 12 March 2018
Authors
Nancy Guelman
Instituto de Matemática y Estadistica Rafael Laguardia
Facultad de Ingeniería
Universidad de la República
Montevideo
Uruguay
Cristóbal Rivas
Departamento de Matemática y Ciencia de la Computación
Universidad de Santiago de Chile
Santiago
Chile